# SDR SWIA2019123147523

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD4 AFT INTERCOSTAL HAS CORROSION.  (C-CHECK) RO 12/27/2019  REMOVED CORRODED AND INSTALLED NEW PAX DOOR DD5 INTERCOSTAL IAW CRJ 200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS. LK CK GOOD.
